MathSciNet Relay Station
MathSciNet bibliographic data
MR1379219 20D10 (20E28 20F16)
Wang, Yanming $c$-normality of groups and its properties. J. Algebra 180 (1996), no. 3, 954–965.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement